# SDR CA000518014

- Difficulty date: March 29, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 13,086 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550158260
- Part serial: 426
- Condition: Stuck
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UNIT STICKS CLOSED INTERMITTENTLY.
